# SDR UHLA2011032400141

- Difficulty date: March 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 17,990 hours, 11,095 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 10 CRACKED AT THIRD FROM LAST FASTENER ON UPPER ATTACHMENT.  STOP DRILLED CRACKS IAW ETD 2011-170/03476A. TEMP REPAIR TRANSFERRED TO DMIS. TEMP REPAIR VALID FOR 5000FC, REINSPECT EVERY 600FC.
